# SDR DALA2025043003347

- Difficulty date: April 24, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N572DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0200
- Aircraft time: 17,866 hours, 2,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER EXIT LT DISPATCH MSG. R+R EPSU (102WL2) PER A350 AMM 33-51. CHECKS GOOD. NO DISPATCH MSG. (LP# 6915186)
